A Caltech Library Service

Note on Green Function Formalism and Topological Invariants

Zhou, Yehao and Liu, Junyu (2017) Note on Green Function Formalism and Topological Invariants. . (Submitted)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


It has been discovered previously that the topological order parameter could be identified from the topological data of the Green function, namely the (generalized) TKNN invariant in general dimensions, for both non-interacting and interacting systems. In this note, we show that this phenomena has a clear geometric derivation. This proposal could be regarded as an alternative proof for the identification of the corresponding topological invariant and topological order parameter.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Additional Information:A significant part of this work is contributed to the partial fulfilment of Perimeter Scholars International program of YZ. This work is initiated from a discussion between Jingxiang Wu and YZ. We thank Kevin Costello, Xie Chen and Davide Gaiotto for helpful communications. Research at Perimeter Institute is supported by the Government of Canada through Industry Canada and by the Province of Ontario through the Ministry of Research and Innovation. JL acknowledges support from the U.S. Department of Energy, Office of Science, Office of High Energy Physics, under Award Number DE-SC0011632.
Group:Walter Burke Institute for Theoretical Physics
Funding AgencyGrant Number
Industry CanadaUNSPECIFIED
Ontario Ministry of Research and InnovationUNSPECIFIED
Department of Energy (DOE)DE-SC0011632
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Record Number:CaltechAUTHORS:20180109-160846653
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:84211
Deposited By: Joy Painter
Deposited On:10 Jan 2018 00:27
Last Modified:03 Oct 2019 19:15

Repository Staff Only: item control page